MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TTL1LYR 16FR10ML 100%SILI UM TRAY

MEDLINE INDUSTRIES INC.; TTL1LYR 16FR10ML 100%SILI UM TRAY
Catalog Number URO170816
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that patient required foley catheter insertion for unidentified surgery.Reportedly, saline was used to inflate the balloon and the balloon could only be filled to 5 ml.It was added that the balloon could not be deflated and a needle was used to deflate the balloon.The foley catheter was successfully removed from the patient and another foley catheter was inserted.There was no serious injury reported related to the event.Due to the reported event, this medwatch is being filed.The sample is not available to be returned for evaluation.A definitive root cause could not be determined at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that saline was used to inflate the foley catheter balloon and the balloon could only be filled to 5 ml.The balloon was then reportedly unable to be deflated and a needle was used to successfully deflate the balloon.

Common Device Name
TTL1LYR 16FR10ML 100%SILI UM TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8812518
Report Number1417592-2019-00121
Device Sequence Number11376903
Product Code OHR
UDI-Device Identifier10888277862623
UDI-Public10888277862623
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO170816
Device Lot Number19CBW744
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2019
Initial Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;